Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 30.

Article

Feng, Xiaobing and Jensen, Max (2017) Convergent semi-Lagrangian methods for the Monge-Ampère equation on unstructured grids. SIAM Journal on Numerical Analysis, 55 (2). pp. 691-712. ISSN 0036-1429

Düring, Bertram and Heuer, Christof (2015) High-order compact schemes for parabolic problems with mixed derivatives in multiple space dimensions. SIAM Journal on Numerical Analysis, 53 (5). pp. 2113-2134. ISSN 0036-1429

Giesselmann, Jan, Makridakis, Charalambos and Pryer, Tristan (2015) A posteriori analysis of discontinuous galerkin schemes for systems of hyperbolic conservation laws. SIAM Journal on Numerical Analysis, 53 (3). pp. 1280-1303. ISSN 0036-1429

Cangiani, Andrea, Georgoulis, Emmanuil H and Jensen, Max (2013) Discontinuous Galerkin methods for mass transfer through semipermeable membranes. SIAM Journal on Numerical Analysis, 51 (5). pp. 2911-2934. ISSN 1095-7170

Lakkis, Omar, Madzvamuse, Anotida and Venkataraman, Chandrasekhar (2013) Implicit--explicit timestepping with finite element approximation of reaction--diffusion systems on evolving domains. SIAM Journal on Numerical Analysis, 51 (4). pp. 2309-2330. ISSN 0036-1429

Lakkis, Omar, Madzvamuse, Anotida and Venkataraman, Chandrasekhar (2013) Implicit-explicit timestepping with finite element approximation of reaction-diffusion systems on evolving domains. SIAM Journal on Numerical Analysis, 51 (4). pp. 2309-2330. ISSN 0036-1429

Bänsch, E, Karakatsani, F and Makridakis, C (2012) A posteriori error control for fully discrete Crank–Nicolson schemes. SIAM Journal on Numerical Analysis, 50 (6). pp. 2845-2872. ISSN 0036-1429

Georgoulis, Emmanuil H, Lakkis, Omar and Virtanen, Juha M (2011) A posteriori error control for discontinuous Galerkin methods for parabolic problems. SIAM Journal on Numerical Analysis, 49 (2). pp. 427-458. ISSN 1095-7170

Kyza, Irene and Makridakis, Charalambos (2011) Analysis for time discrete approximations of blow-up solutions of semilinear parabolic equations. SIAM Journal on Numerical Analysis, 49 (1). pp. 405-426. ISSN 0036-1429

Burman, Erik, Ern, Alexandre and Fernández, Miguel A (2010) Explicit Runge-Kutta schemes and finite elements with symmetric stabilization for first-order linear PDE systems. SIAM Journal on Numerical Analysis, 48 (6). pp. 2019-2042. ISSN 0036-1429

Trashorras, José and Tsagkarogiannis, Dimitrios K (2010) From mesoscale back to microscale: reconstruction schemes for coarse-grained stochastic lattice systems. SIAM Journal on Numerical Analysis, 48 (5). pp. 1647-1677. ISSN 0036-1429

Kay, David, Styles, Vanessa and Süli, Endre (2009) Discontinuous Galerkin finite element approximation of the Cahn--Hilliard equation with convection. SIAM Journal on Numerical Analysis, 47 (4). pp. 2660-2685. ISSN 0036-1429

Demlow, Alan, Lakkis, Omar and Makridakis, Charalambos (2009) A Posteriori Error Estimates in the Maximum Norm for Parabolic Problems. SIAM Journal on Numerical Analysis, 47 (3). pp. 2157-2176. ISSN 0036-1429

Burman, Erik (2009) A posteriori error estimation for interior penalty finite element approximations of the advection-reaction equation. SIAM Journal on Numerical Analysis, 47 (5). pp. 3584-3607. ISSN 0036-1429

Burman, E and Stamm, B (2008) Low order discontinuous Galerkin methods for 2nd order elliptic problems. SIAM Journal on Numerical Analysis, 47 (1). pp. 508-533. ISSN 0036-1429

Burman, Erik and Fernández, Miguel A (2008) Galerkin finite element methods with symmetric pressure stabilization for the transient stokes equations: Stability and convergence analysis. SIAM Journal on Numerical Analysis, 47 (1). pp. 409-439. ISSN 0036-1429

Giesl, Peter and Wendland, Holger (2007) Meshless Collocation: Error estimates with application to dynamical systems. SIAM Journal on Numerical Analysis, 45 (4). pp. 1723-1741. ISSN 1095-7170

Burman, Erik and Zunino, Paolo (2006) A domain decomposition method based on weighted interior penalties for advection-diffusion-reaction problems. SIAM Journal on Numerical Analysis, 44 (4). pp. 1612-1638. ISSN 0036-1429

Braack, M and Burman, E (2006) Local projection stabilisation for the Oseen problem and its interpretation as a variational multiscale method. SIAM Journal on Numerical Analysis, 43 (6). pp. 2544-2566. ISSN 0036-1429

Burman, Erik, Fernández, Miguel A and Hansbo, Peter (2006) Continuous interior penalty finite element method for Oseen's equations. SIAM Journal on Numerical Analysis, 44 (3). pp. 1248-1274. ISSN 0036-1429

Deckelnick, Klaus, Dziuk, Gerhard and Elliott, Charles M (2005) Fully discrete semi-implicit second order splitting for anisotropic surface diffusion of graphs. SIAM Journal on Numerical Analysis, 43 (3). pp. 1112-1138. ISSN 0036-1429

Wendland, Holger (2005) On the convergence of a general class of finite volume methods. SIAM Journal on Numerical Analysis, 43 (3). pp. 987-1002. ISSN 0036-1429

Lakkis, Omar and Nochetto, Ricardo H (2005) A posteriori error analysis for the mean curvature flow of graphs. SIAM Journal on Numerical Analysis, 42 (5). pp. 1875-1898. ISSN 0036-1429

Burman, Erik (2005) A unified analysis for conforming and nonconforming stabilised finite element methods using interior penalty. SIAM Journal on Numerical Analysis, 43 (5). pp. 2012-2033. ISSN 0036-1429

Barrett, John W, Nürnberg, Robert and Styles, Vanessa (2004) Finite element approximation of a phase field model for void electromigration. SIAM Journal on Numerical Analysis, 42 (2). pp. 738-772. ISSN 0036-1429

Elliott, CM, Kay, D and Styles, V (2004) A Finite Element Approximation of a Variational Inequality Formulation of Bean's Model for Superconductivity. SIAM Journal on Numerical Analysis, 42 (3). pp. 1324-1341. ISSN 0036-1429

Elliott, C M, Kay, D and Styles, V (2004) A Finite Element Approximation of a Variational Inequality Formulation of Bean's Model for Superconductivity. SIAM Journal on Numerical Analysis, 42 (3). pp. 1324-1341. ISSN 0036-1429

Kay, D, Elliott, C M and Styles, V (2004) A finite element approximation of a variational formulation of Bean's model for superconductivity. SIAM Journal on Numerical Analysis, 42 (3). pp. 1324-1341. ISSN 0036-1429

Deckelnick, K, Dziuk, G and Elliott, C (2003) Error Analysis of a Semidiscrete Numerical Scheme for Diffusion in Axially Symmetric Surfaces. SIAM Journal on Numerical Analysis, 41 (6). pp. 2161-2179. ISSN 0036-1429

Deckelnick, Klaus, Dziuk, Gerhard and Elliott, Charles M (2003) Error Analysis of a Semidiscrete Numerical Scheme for Diffusion in Axially Symmetric Surfaces. SIAM Journal on Numerical Analysis, 41(6). pp. 2161-2179. ISSN 0036-1429

This list was generated on Sun Apr 30 17:52:05 2017 BST.